Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 234790, 9 pages
http://dx.doi.org/10.1155/2014/234790
Research Article

Spaces on the Unit Circle

School of Sciences, Anhui University of Science and Technology, Huainan, Anhui 232001, China

Received 11 May 2014; Accepted 28 July 2014; Published 20 August 2014

Academic Editor: Jose Luis Sanchez

Copyright © 2014 Jizhen Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Aulaskari, J. Xiao, and R. H. Zhao, “On subspaces and subsets of BMOA and UBC,” Analysis, vol. 15, no. 2, pp. 101–121, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Essén and H. Wulan, “On analytic and meromorphic functions and spaces of QKtype,” Illinois Journal of Mathematics, vol. 46, no. 4, pp. 1233–1258, 2002. View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. Zhao, On a General Family of Function Spaces, vol. 105 of Annales Academiae Scientiarum Fennicae: Mathematica, 1996.
  4. J. Xiao, “Some essential properties of Qp(Δ)-spaces,” Journal of Fourier Analysis and Applications, vol. 6, pp. 311–323, 2000. View at Google Scholar
  5. S. Janson, “On the space Qp and its dyadic counterpart,” in Proceedings of the Marcus Wallenberg Symposium, vol. 64 of Complex Analysis and Differential Equations, pp. 194–205.
  6. A. Nicolau and J. Xiao, “Bounded functions in Möbius invariant Dirichlet spaces,” Journal of Functional Analysis, vol. 150, no. 2, pp. 383–425, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. John and L. Nirenberg, “On functions of bounded mean oscillation,” Communications on Pure and Applied Mathematics, vol. 14, pp. 415–426, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Wulan and J. Zhou, “Decomposition theorems for Qk spaces and applications,” Forum Mathematicum, vol. 26, no. 2, pp. 467–495, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Wulan and J. Zhou, “α-order derivative, Morrey spaces and QK spaces,” Annales Academiæ Scientiarum Fennicæ Mathematica, vol. 38, pp. 193–207, 2013. View at Google Scholar
  10. M. Essén, H. Wulan, and J. Xiao, “Several function-theoretic characterizations of Möbius invariant QK spaces,” Journal of Functional Analysis, vol. 230, no. 1, pp. 78–115, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Pau, “Bounded Möbius invariant QK spaces,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1029–1042, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. E. M. Stein, Harmonic Analysis, Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  13. R. Adams, Sobolev Spaces, Academic Press, New York, NY, USA, 1975. View at MathSciNet
  14. J. Zhou and Y. Wu, “Decomposition theorems and conjugate pair in DK spaces,” Acta Mathematica Sinica, English Series, vol. 30, no. 9, pp. 1513–1525, 2014. View at Publisher · View at Google Scholar